MathSciNet Relay Station
MathSciNet bibliographic data
MR564207 (81i:35064) 35J60
Ivert, Per-Anders On quasilinear elliptic systems of diagonal form. Math. Z. 170 (1980), no. 3, 283–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement